RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2001, Volume 56, Issue 5(341), Pages 189–190 (Mi umn447)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Second-order Casimir operators for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$

O. K. Sheinmanab

a Steklov Mathematical Institute, Russian Academy of Sciences
b Independent University of Moscow

DOI: https://doi.org/10.4213/rm447

Full text: PDF file (237 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2001, 56:5, 986–987

Bibliographic databases:

MSC: 17B99
Accepted: 22.08.2001

Citation: O. K. Sheinman, “Second-order Casimir operators for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$”, Uspekhi Mat. Nauk, 56:5(341) (2001), 189–190; Russian Math. Surveys, 56:5 (2001), 986–987

Citation in format AMSBIB
\Bibitem{She01}
\by O.~K.~Sheinman
\paper Second-order Casimir operators for the affine Krichever--Novikov algebras
$\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$
\jour Uspekhi Mat. Nauk
\yr 2001
\vol 56
\issue 5(341)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn447}
\crossref{https://doi.org/10.4213/rm447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1892570}
\zmath{https://zbmath.org/?q=an:1123.17301}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2001RuMaS..56..986S}
\transl
\jour Russian Math. Surveys
\yr 2001
\vol 56
\issue 5
\pages 986--987
\crossref{https://doi.org/10.1070/RM2001v056n05ABEH000447}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000173791600009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0040927635}


Linking options:
  • http://mi.mathnet.ru/eng/umn447
  • https://doi.org/10.4213/rm447
  • http://mi.mathnet.ru/eng/umn/v56/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. K. Sheinman, “Second order Casimirs for the affine Krichever–Novikov algebras $\widehat{\mathfrak{gl}}_{g,2}$ and $\widehat{\mathfrak{sl}}_{g,2}$”, Mosc. Math. J., 1:4 (2001), 605–628  mathnet  crossref  mathscinet  zmath
    2. M. Schlichenmaier, O. K. Sheinman, “Knizhnik–Zamolodchikov equations for positive genus and Krichever–Novikov algebras”, Russian Math. Surveys, 59:4 (2004), 737–770  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. O. K. Sheinman, “Projective Flat Connections on Moduli Spaces of Riemann Surfaces and the Knizhnik–Zamolodchikov Equations”, Proc. Steklov Inst. Math., 251 (2005), 293–304  mathnet  mathscinet  zmath
    4. Sheinman O.K., “Krichever-Novikov algebras and their representations”, Noncommutative Geometry and Representation Theory in Mathematical Physics, Contemporary Mathematics Series, 391, 2005, 313–321  crossref  mathscinet  zmath  isi
    5. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:246
    Full text:113
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020